Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

144 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Would the intake of Abilify or Clomid cause dizziness?

Answered by
Dr.
Dr. Mirjeta Guni

Endocrinologist

Practicing since :2006

Answered : 1934 Questions

default
Posted on Thu, 26 Jul 2018 in Thyroid Problem and Hormonal Problems
Question: problem of "dizzyness" assoc with clomid in male also on abilify
NO ANSWER YET
doctor
Answered by Dr. Mirjeta Guni 2 hours later
Brief Answer:
Abilify side effect;

Detailed Answer:
Hello and thank you for asking!
Dizziness is a known common side effect of Abilify.
It is not recommended to stop the treatment for the dizziness, but you should check the blood pressure to rule out hypertension before.
If the blood pressure is normal and there dizziness persists for more than a week, you should inform your treating physician.
Hope the information will help.
Best wishes,
Dr.Mirjeta
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on